heya i know you get a lot of questions about discharge round here, but this is related to the pill. i've been on Microgynon 30 for a while , i'm on my third packet now. in my first month i had some bleeding/discharge with blood in it, and didn't worry about it, cause this is supposedly quite common. my doctor said it should stop within three months...so now i'm on my third packet, and i've got it again, the discharge is very brown and heavy with some of those womby bits [sorry i can't be more specific!hehe] that sometimes come out with period blood. it also smells rather different to normal and tastes [i checked - wanted to see if anything was going on!] different too. the smell isn't overpowering but it isn't normal. should i be worried? or just ask my doctor about it when i go back for my repeat pill perscription. thanks!
------------------ - you think you're the only one who's sexually frustrated? - well come on baby , i'm ready!
This may sound like a silly question, but are you sure it's *not* your period? Because you are supposed to get your period while you're on the pill. If it looks like a duck, smells like a duck, and tastes like a duck, it might be a duck.
BUT - if you are sure it's discharge and not your period, I'd say you should talk to your doc. You may need to be on a different pill formulation. Definitely get this checked out, hon.
------------------ ~lemming, Scarleteen Advocate
"Years ago, I was an angry young man/I'd pretend that I was a billboard/Standing tall by the side of the road/I fell in love with the beautiful highway..."-Talking Heads, "(Nothing but) Flowers"
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.